# SDR ASAA9710109

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 65C1786439
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE LEFT HORIZONTAL STABILIZER NR 6 HINGE FITTING LUG HOLES WERE FOUND TO BE CORRODED AND WORN.  REPAIRED PER EA 2740-01031 AND BOEING TELEX ASA-SEA-97-0438.  (M)
